# SDR UPS01437274

- Difficulty date: November 6, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141U11076
- Condition: Cracked
- Location: Rh Side Nww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H SIDE NWW ON BS 300 VERTICAL BEAM WEB FOUND CRACKED AT #5 CLIP ( COUNTED FROM TOP ) ATTACHED FASTENER HOLE, THE MOST I/B FASTENER HOLE, APPROX 3/16" IN LENGHT AS MARKED.     WEB REPLACED AS PER SRM 51-10-01.
